Open Access

On solvability of operator-differential inclusions


Full Text

Coming Soon.





Article Information

TitleOn solvability of operator-differential inclusions
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 1, 75-97
MathSciNet MR2094508
CopyrightThe Author(s) 2004 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

O. V. Solonukha, On solvability of operator-differential inclusions, Methods Funct. Anal. Topology 10 (2004), no. 1, 75-97.


BibTex

@article {MFAT207,
    AUTHOR = {Solonukha, O. V.},
     TITLE = {On solvability of operator-differential inclusions},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {1},
     PAGES = {75-97},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=207},
}


All Issues